# SDR C8GA20080049

- Difficulty date: August 23, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 40456
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION THE SEAT TRACK LOCATED AT BS. 760-850 RBL .5 HAD SEVERAL GOUGES.  DAMAGED SEAT TRACK WAS REMOVED AND NEW SEAT TRACK WAS FABRICATED.  INSTALLED SEAT TRACK ALL WORK ACCOMPLISHED IAW DWG AEI 727-2-063. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
